• We are available for your help 24/7
  • Email: info@isindexing.com, submission@isindexing.com


Paper Details

SPIRONOLACTONE/DIGOXIN INDUCED GYNECOMASTIA (A COMPARATIVE CASE STUDY)

Mohamed Murtuza Kauser., KasiJagadeesh.M*., Kumaraswamy.R.C, Manoj Kumar. M , K.V. Jagadeesh

Journal Title:World Journal of Pharmaceutical Research
Abstract


Gynecomastia is an abnormal proliferation of breast tissue in males. It has a broad range of causes that are classified as either physiological or pathological, although in many cases there is no specific causes can be found. Most of the causes for gynecomastia are due to Drugs (10-25%). This pathological case study is about a 54-years male patient who received digoxin & spironolactone as a treatment of choice in dilated cardiomyopathy. Here we are suspecting gynecomastia due to spironolactone and digoxin as the pathological cause. These two drugs may have adverse drug reaction due to drug-drug interactions, that we are discussing in this case study. Interactions were evaluated by Medscape multi drug interaction checker, as well as Micromedex solutions which suggested that ADR due to Drug interaction is possible.

Download